TitleThe source of the longitudinal asymmetry in the ionospheric tidal structure
Publication TypeJournal Article
Year of Publication2011
AuthorsKil, H, Kwak, Y-S, Oh, S-J, Talaat, ER, Paxton, LJ, Zhang, Y
JournalJournal of Geophysical Research
Volume116
IssueA9
Date PublishedJan-01-2011
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2011JA016781http://www.agu.org/journals/ja/ja1109/2011JA016781/2011JA016781.pdf
DOI10.1029/2011JA016781
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014